# SDR QXEA200602919

- Difficulty date: October 27, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,401 hours, 27,583 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - CARGO DOOR UPPER FORWARD LINKAGE BELL CRANK CONTACTS DOOR SKIN WHEN DOOR IS OPERATED.  REPAIRED IAW SRM 51-20-16 AND RD8-52-870.
